You are here

Dynamics control by a time-varying feedback

TitleDynamics control by a time-varying feedback
Publication TypeJournal Article
Year of Publication2010
AuthorsAgrachev, AA, Caponigro, M
JournalJournal of Dynamical and Control Systems. Volume 16, Issue 2, April 2010, Pages :149-162
KeywordsDiscrete-time dynamics

We consider a smooth bracket generating control-affine system in R^d and show that any orientation preserving diffeomorphism of R^d can be approximated, in the very strong sense, by a diffeomorphism included in the flow generated by a time-varying feedback control which is polynomial with respect to the state variables and trigonometric-polynomial with respect to the time variable.


Sign in